Von den Verteilungen auf Booleschen Ringen.

B. Pospisil

Mathematische Annalen (1941/1943)

  • Volume: 118, page 32-40
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pospisil, B.. "Von den Verteilungen auf Booleschen Ringen.." Mathematische Annalen 118 (1941/1943): 32-40. <http://eudml.org/doc/160073>.

author = {Pospisil, B.},
journal = {Mathematische Annalen},
keywords = {Set theory, real functions},
language = {ger},
pages = {32-40},
title = {Von den Verteilungen auf Booleschen Ringen.},
url = {http://eudml.org/doc/160073},
volume = {118},
year = {1941/1943},

AU - Pospisil, B.
TI - Von den Verteilungen auf Booleschen Ringen.
JO - Mathematische Annalen
PY - 1941/1943
VL - 118
SP - 32
EP - 40
LA - ger
KW - Set theory, real functions
UR - http://eudml.org/doc/160073
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.